Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Changeover to Etravirine
May 29, 2009

Hi, I am about to change my regime from Truvada and Telzir to Truvada and Intelence. I was told that I can do a straight switch, but I note from the information on Intelence that the Telzir/fosamprenavir should not be taken at the same time. Does that mean potential trouble while both are in my bloodstream for a short while? There is very little information on the actual procedure of the changeover of drugs and your thoughts and clarifications would be very helpful. Many thanks

Response from Dr. Henry

Though there is concern about somewhat unpredictable interactions between fosamprenavir and etravirine when used together. For a simple switch from one to another I would be less concerned (I would be concerned if your viral load is not undetectable and/or you have a history of prior drug failure or documented high level resistance to non-nucleoside RT agents). KH



Previous
peripheral neuropathy?????
Next
vision disturbance

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement